Follow
Monique Dauge
Monique Dauge
Directeur de recherche CNRS, université de Rennes 1
Verified email at univ-rennes1.fr - Homepage
Title
Cited by
Cited by
Year
Elliptic boundary value problems on corner domains: smoothness and asymptotics of solutions
M Dauge
Springer, 2006
1475*2006
Vector potentials in three‐dimensional non‐smooth domains
C Amrouche, C Bernardi, M Dauge, V Girault
Mathematical Methods in the Applied Sciences 21 (9), 823-864, 1998
11391998
Singularities of Electromagnetic Fields¶ in Polyhedral Domains
M Costabel, M Dauge
Archive for Rational Mechanics and Analysis 151, 221-276, 2000
4212000
Stationary Stokes and Navier–Stokes systems on two-or three-dimensional domains with corners. Part I. Linearized equations
M Dauge
SIAM Journal on Mathematical Analysis 20 (1), 74-97, 1989
3631989
Singularities of Maxwell interface problems
M Costabel, M Dauge, S Nicaise
ESAIM: Mathematical Modelling and Numerical Analysis 33 (3), 627-649, 1999
3571999
Weighted regularization of Maxwell equations in polyhedral domains: A rehabilitation of nodal finite elements
M Costabel, M Dauge
Numerische Mathematik 93, 239-277, 2002
3402002
Spectral methods for axisymmetric domains
C Bernardi, M Dauge, Y Maday
(No Title), 1999
2791999
Neumann and mixed problems on curvilinear polyhedra
M Dauge
Integral equations and operator theory 15, 227-261, 1992
2101992
Eigenvalues Variation. I.: Neumann Problem for Sturm-Liouville Operators
M Dauge, B Helffer
Journal of Differential Equations 104 (2), 243-262, 1993
1991993
Maxwell and Lamé eigenvalues on polyhedra
M Costabel, M Dauge
Mathematical methods in the applied sciences 22 (3), 243-258, 1999
1531999
Coefficients of the singularities for elliptic boundary value problems on domains with conical points. III: Finite element methods on polygonal domains
M Bourlard, M Dauge, MS Lubuma, S Nicaise
SIAM journal on numerical analysis 29 (1), 136-155, 1992
1181992
Exponential convergence of hp-FEM for Maxwell equations with weighted regularization in polygonal domains
M Costabel, M Dauge, C Schwab
Mathematical Models and Methods in Applied Sciences 15 (04), 575-622, 2005
1162005
Asymptotic expansion of the solution of an interface problem in a polygonal domain with thin layer
G Caloz, M Costabel, M Dauge, G Vial
Asymptotic Analysis 50 (1/2), 121-173, 2006
1102006
Around the Research of Vladimir Maz'ya II: Spectral Theory (International Mathematical Series, Vol 12)
C Bandle, G Barbatis, VI Burenkov, M Dauge, A Domokos, D Kha
Springer-Verlag, 2010
1052010
Corner Singularities and Analytic Regularity for Linear Elliptic Systems. Part I: Smooth domains.
M Costabel, M Dauge, S Nicaise
1032010
Crack singularities for general elliptic systems
M Costabel, M Dauge
Mathematische Nachrichten 235 (1), 29-49, 2002
1002002
Asymptotics without logarithmic terms for crack problems
M Costabel, M Dauge, R Duduchava
Taylor & Francis Group 28 (5-6), 869-926, 2003
972003
Theoretical and numerical investigation of the finite cell method
M Dauge, A Düster, E Rank
Journal of Scientific Computing 65, 1039-1064, 2015
932015
A singularly mixed boundary value problem
M Costabel, M Dauge
Communications in Partial Differential Equations 21 (11-12), 1919-1949, 1996
93*1996
Analytic regularity for linear elliptic systems in polygons and polyhedra
M Costabel, M Dauge, S Nicaise
Mathematical Models and Methods in Applied Sciences 22 (08), 1250015, 2012
922012
The system can't perform the operation now. Try again later.
Articles 1–20